# SDR SWAA2019061133524

- Difficulty date: May 19, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 69,708 hours, 41,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A35219
- Condition: Damaged
- Location: Bs 207
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURIZED SKIN DAMAGED AT BS. 207, R/H SIDE 9 IN ABOVE FORWARD ELECTRONIC AND EQUIPMENT BAY CUTOUT. / REPAIRED SKIN PER EA.
